Ask an expert
Question

05 Feb 2008

Medications
Thanks Dr Bets! My heart is doing really well at the moment (perfect!!!), it stays in the mid 70s, in the 60s when I sleep and when I excersize 120-140. This is the best my heart has ever been and I am glad that you recommend I keep on taking the concor, that is really my gut feeling too. My medications: 1) Concor 2,5 mg (for MVP & brady & tachycardia & whole lot of symptoms with that) 2) Singular 10 mg, 3) deselex 5mg 4) nasonex spray x 2 a day = all for chronic sinusitus 5) Pantoloc 40 x 2 a day - for acid reflux- have floppy tummy valve, causing spasms in esophagus and chest pain and bronchospasms 6) Trepiline 10 mg also for spasms in esophagus and bronchospasms 7) SlowK - for low potassium, causing muscle cramps and pains. Thanks very much Dr!! Would it help maybe to cut some of the tablets in half and just take half? Really appreciate all your help!!
Answer 553 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Ruby
The only one of your medications that could cause restless sleep is the Deselex. Have you tried using the Nasonex alone? You can maybe add Biral 2 tablets at night - this is a homeopathic tablet (buy over the counter) which will have a relaxing effect on your muscles. It also won't interfere with your other medication and is not addictive.
Let me know if it makes a difference?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.